# SDR ASAA2021051934854

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,059 hours, 15,998 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON LANDING AND FMC NOT SELECTABLE ON MCDU. GROUNDED - YES. FOLLOWED FIM BITE PROCEDURE, L FMC SHOWS PROGRAM FAULT. PULLED & RESET C/B'S, PER FIM FAULT INTERMITTENT. OPS NORMAL.
